Fioricet Overdose

If you feel the overdose is suspected then contact to your doctor immediately. Symptoms of an Fioricet overdose include

  • insomnia
  • restlessness
  • tremor
  • nausea
  • vomiting
  • diarrhea
  • abdominal pain
  • sweating
  • seizures
  • drowsiness
  • decreased breathing
  • dizziness or fainting
  • confusion
  • an irregular heartbeat
  • coma.

What makes Fioricet addictive is the codeine in it which is a narcotic!! Yes, that will make you feel better as well as kill the pain. It is possible to make the headache condition much worse by taking too many for too long!!

The good news is that you don’t have to carry on that way!!! Firstly please talk to your Doc about¬†the situation, who will hopefully give you a plan on how to cut down gradually, or may have other suggestions. It can be tough coming off meds like that, but dealing with headache all the time make you a pretty tough¬†cookie, so with some grit and determination you WILL do it!!!!

This does not mean that you will never be able to take this for your heads again, you just need support and confidential advice as to how to take them effectively.

I wish you all the best with this, please talk to your Doc or Neuro!